3 years at 24 mgs, I hate my life, and I am looking for Roger_325 to guide me through a taper. I know I am suppose to drop by 25% if i am correct,but I am dropping to 16 mgs for the next 4 days?????. I know that is more of a drop than recommended, but I think it is doable. I had doc give me extra clonopins if I get uncomfortable. I dont want any comment on the clonopin,as I will deal with that at a later time, and I know the risks involved taking bezos with subs. I have taken up to 40mgsof sub and 20mg of clons on any given day. I am not being cocky,nor ignorant of the dangers of doing that. I just really want off of the subs and the docs and rehabs are clueless when it comes to subs. I wasnt using be4 i got on subs which is pretty sad, i was given a couple of them for pms cramps from a friend,and i did get high,and at that time in my life, i was in a bad relationship andi wasmiserable. Be4 I knew it, I was buying them from her on a regular basis. That was 3 years ago, now I am getting them froma sub provider who gives me what i want when i want. Good luck to All and Would be interested in any feedback, especially the taper. Today I will begin!
Please Remember your thoughts create our moods. After being on Subs for over 3yrs I decided to quit, as hard as it was it is no way as hard as methadone etc. I know how hard this is. You should taper down and keep doing this before you completely stop.
Its like your in a bubble when your on these horrible pills and reality huts BiG Time when u have none or first get off but You can Do this. I came straight off 14mg to nothing and the withdrawels are nasty I know but please remember You are in control. Not these horrid tablets. Believe in yourself and I Strongly reccomend Cognitive Thinking Therapy. This Sooo' helped me. Don't react to Hot thoughts. (Thoughts that pop in2 our heads I.e I need subs. Think of the pros and Cons. I am here if you need me to give advice or any help.
Who in your life do you wish you were like. Everyone has a role model. Practise new techniques. Please Don't give up as once You Are off Subs wow it is Sooo' worth it and puts everything into perspective. I will check back tomorrow. I live in Scotland and popped onto look at posts but believe me. You Can do this. You will never know unless u try eh?
I Strongly reccomend 'Mind over Mood'. It gives you totally new ways to think in situatuons like this.
All the Best and I have every faith in you.
ops few spelling mistakes. Believe in yourself. with these Subs come depression, and A LOT more side effects. U feel low with no get up and go. This passes. Taper properly right down to 0.2mg Before u completely come off them x
Maggi3, This was the best post I've seen on this forum yet. I agree totally with you. I myself, am weening off of Suboxone. I'm down to .25 (1/8) to .50mg (1/4 tablet) per day (somewhere in that range. I use to think I needed to take a piece in the morning and then in the evening, but it was all in my head. Yes, I've been experiencing uncomfortable feelings (withdrawal), but like my Dr. has said some of it comes from our thinking process. I will be off these things soon. One day at a time. And yes, we can ALL do it. Thank you for your advice and wisdom.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.